# SDR AALA201902209007

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 72,750 hours, 9,202 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: GKN141T482014
- Part serial: 0533549111
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R3 WINDOW WAS DELAMINATED.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE WINDOW IAW AMM 56-11-21.
